# SDR MWEA060306

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 50,905 hours, 46,973 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC FLUID QUANTITY DROPPED TO 1.5 QTS IN FLIGHT.  REPLACED LEAKING LINE FOR RIGHT T/R CONTROL VALVE.
